# SDR AALA201801319006

- Difficulty date: January 28, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 50,367 hours, 20,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRY GIRT BAR IS LOOSE. ADJUSTED GIRT BAR BRACKET PER MM 52-11-00.
